Announcement

Collapse

WELCOME TO OUR NEW HOME!

Hello MSWorld Members,

Welcome to our new home! We hope you love it as much as we do!


we promise.

to offer current and relevant information.

to grow a community built on positive and affirming support.

to showcase member creativity.

to provide safe chat rooms.

to provide well moderated forums.


we believe that what we give as a community comes back to us.

welcome to MSWorld on this journey through a different lens. together. we are msworld.
we are. community.


We appreciate your understanding as we finalize our new home. Our arcade is still currently under construction and won’t be available for a while. Thank you for your patience while we prepare a new and improved arcade for you.

enjoy our new home.

support reimagined.
See more
See less

Aubagio guts

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    Aubagio guts

    I just started my 4th month on Aubagio and my guts haven't been right since. I no longer have regular movement times or consistency. One day brings diarrhea then constipation but always lots of gas. Does anyone have this issue as an Aubagio side effect and how long does it last? This daily pill may be easy to take, but the side effects are literally a pain in the ***. Help...suer1

    #2
    I was previously on Aubagio for 2.5 years and had bouts of diarrhea which I figure was from the drug since it was far worse than I had before starting or since stopping. Maybe once a month but my stomach seemed to be always gurgling.
    I would take Imodium until it settled down.

    Comment


      #3
      Thanks pb909. Did you move to another therapy? I feel horrid on aubagio.

      Originally posted by pb909 View Post
      I was previously on Aubagio for 2.5 years and had bouts of diarrhea which I figure was from the drug since it was far worse than I had before starting or since stopping. Maybe once a month but my stomach seemed to be always gurgling.I would take Imodium until it settled down.
      Thanks pb909. Did you move to another therapy? Even though i'm jc posiitive and had 98 tysabri infusions, i'm considering going back. I feel horrid on aubagio. Suer1

      Comment


        #4
        My journey...
        - Tysabri for 3 yrs
        - then Aubagio for 2.5 yrs
        - then Lemtrada July 2015 1st yr 5 dose treatment, July 2016 2nd yr 3 dose treatment
        ...and Ampyra concurrently.

        No side effects or complications to-date on any of these...if the Aubagio/diarrhea was the worst I encounter I'm happy!

        Trying to find what helps me the best tracking the new releases...but my PPMS is a challenge.

        Comment

        Working...
        X